# SDR ASAA2019090430616

- Difficulty date: September 4, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 49,858 hours, 14,912 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND LAV VENT OPENING. GROUNDED - YES. REPAIRED SKIN IAW SRM 53-70-01-2R-3. THIS IS A CAT B REPAIR WITH AN INSPECTION THRESHOLD OF 50,000 CYCLES, A/C CYCLES AT TIME OF REPAIR 14,913W-1"O-.125"R-0.0L-1"D-.125".
